# SDR DLL13961005

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Condition: Missing
- Location: Cabin
- Component: 0816322591
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK IS MISSING AT CROSS-AISLE BETWEEN 'C' AND 'D' ZONES.  INSTALLED MISSING FLOOR TRACK.  CHECKS NORMAL.
